# SDR GLBA96025

- Difficulty date: January 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105GL
- Make and model: Beech 1900C
- Aircraft serial: UC105
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Selector
- Condition: Loose Wires
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD - CREW REPORTED NLG DOWN ANNUNCIATOR ILLUMINATED WITH GEAR SELECTED UP AND POWER LEVERS PULLED BACK.  MAINTENANCE REPAIRED LOOSE WIRES AT GEAR HANDLE AND CHAFED WIRE AT TB150.  OPS GOOD.  (M)
